# SDR CA140128001

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,049 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 328 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT WAS BROUGHT IN FOR LOW OIL PRESSURE, STILL WITHIN LIMITS.  MAINTENANCE FOUND THE OIL PRESSURE GAGE WAS READING 10 PSI LOWER THAN THE SHOP MASTER GAGE.  THE OIL PRESSURE KIT WAS REPLACED WITH A NEW ONE AND WAS TESTED TO BE FOUND ACCURATE. ENGINE RUNS WERE CARRIED OUT WITH NO FAULTS FOUND.
